# SDR R61A201802240221

- Difficulty date: February 24, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 11,410 hours, 7,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION STRUCTURAL CENTER FUSELAGE I FWD CARGO CLOSEOUT PANEL. REMOVED AND REPLACED CARGO DOOR CLOSEOUT PANEL AS REQUIRED.
